Just-non-SRI*-groups
Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 33-42
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1994_42_a2,
author = {Leonid A. Kurdachenko and Panagiotis Soules},
title = {Just-non-SRI*-groups},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {33--42},
year = {1994},
volume = {42},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1994_42_a2/}
}
Leonid A. Kurdachenko; Panagiotis Soules. Just-non-SRI*-groups. Μαθηματική Επιθεώρηση, Tome 42 (1994), pp. 33-42. http://geodesic.mathdoc.fr/item/MR_1994_42_a2/